Alert archive / Mississippi / Excessive Heat Warnings in 2021
Excessive Heat Warning 1, NWS Memphis, TN
NWS Memphis, TN issued this excessive heat warning at Jul 29, 2021, 10:17 AM CDT for 9 counties in Mississippi; Phillips County, Arkansas. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 29, 2021, 10:17 AM CDT (15:17 UTC)
- Expired
- Jul 29, 2021, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Memphis, TN
Counties Phillips County, AR, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, Monroe County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tunica County, MS, Yalobusha County, MS
The radar
The Memphis radar (KNQA), 131 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
449 WWUS74 KMEG 291517 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1017 AM CDT Thu Jul 29 2021 ARZ058-MSZ007-010>012-020>024-292330- /O.UPG.KMEG.HT.Y.0006.000000T0000Z-210730T0100Z/ /O.NEW.KMEG.EH.W.0001.210729T1517Z-210730T0100Z/ Phillips-Tunica-Coahoma-Quitman-Panola-Tallahatchie-Yalobusha- Calhoun-Chickasaw-Monroe- Including the cities of Helena, West Helena, Tunica, Clarksdale, Marks, Batesville, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 1017 AM CDT Thu Jul 29 2021 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values 110 and above. * WHERE...In Mississippi, Tunica, Coahoma, Quitman, Panola, Tallahatchie, Yalobusha, Calhoun, Chickasaw and Monroe Counties. In Arkansas, Phillips County. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ009-018-026>028-035-036-048-049-MOZ113-115-MSZ001>006-008-009- 013>017-TNZ001>004-019>022-048>055-088>092-292330- /O.CON.KMEG.HT.Y.0006.000000T0000Z-210730T0100Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- St. Francis-Lee AR-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS- Tippah-Alcorn-Tishomingo-Tate-Prentiss-Lafayette-Union-Pontotoc- Lee MS-Itawamba-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll- Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester- Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Senatobia, Booneville, Oxford, New Albany, Pontotoc, Tupelo, Fulton, Tiptonville, Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 1017 AM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 110 expected. * WHERE...Portions of North Mississippi, West Tennessee, Missouri Bootheel and East Arkansas. * WHEN...From 10 AM to 8 PM CDT Thursday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
2 follow-up statements
801 WWUS74 KMEG 291951 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 251 PM CDT Thu Jul 29 2021 ARZ058-MSZ007-010>012-020>024-300400- /O.NEW.KMEG.EH.W.0002.210730T1500Z-210731T0100Z/ /O.CON.KMEG.EH.W.0001.000000T0000Z-210730T0100Z/ Phillips-Tunica-Coahoma-Quitman-Panola-Tallahatchie-Yalobusha- Calhoun-Chickasaw-Monroe- Including the cities of Helena, West Helena, Tunica, Clarksdale, Marks, Batesville, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 251 PM CDT Thu Jul 29 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... * WHAT...Excessive Heat Warning, dangerously hot conditions with heat index values of 110 or greater. * WHERE...In Mississippi, Tunica, Coahoma, Quitman, Panola, Tallahatchie, Yalobusha, Calhoun, Chickasaw and Monroe Counties. In Arkansas, Phillips County. * WHEN...Excessive Heat Warning, until 8 PM CDT this evening and an Excessive Heat Warning, from 10 AM to 8 PM CDT Friday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ048-049-MSZ013-015>017-300400- /O.NEW.KMEG.EH.W.0002.210730T1500Z-210731T0100Z/ /O.CON.KMEG.HT.Y.0006.000000T0000Z-210730T0100Z/ St. Francis-Lee AR-Lafayette-Pontotoc-Lee MS-Itawamba- Including the cities of Forrest City, Marianna, Oxford, Pontotoc, Tupelo, and Fulton 251 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values of 110 or greater. For the Heat Advisory, heat index values up to 109. * WHERE...In Mississippi, Lafayette, Pontotoc, Lee MS and Itawamba Counties. In Arkansas, St. Francis and Lee AR Counties. * WHEN...For the Excessive Heat Warning, from 10 AM to 8 PM CDT Friday. For the Heat Advisory, until 8 PM CDT this evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ009-018-026>028-035-036-MOZ113-115-MSZ001>006-008-009-014- TNZ001-019>021-048>055-088>092-300400- /O.NEW.KMEG.HT.Y.0007.210730T1500Z-210731T0100Z/ /O.CON.KMEG.HT.Y.0006.000000T0000Z-210730T0100Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn- Tishomingo-Tate-Prentiss-Union-Lake-Dyer-Gibson-Carroll- Lauderdale-Tipton-Haywood-Crockett-Madison-Chester-Henderson- Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Senatobia, Booneville, New Albany, Tiptonville, Dyersburg, Humboldt, Milan, Huntingdon, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 251 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... * WHAT...Heat Advisory, heat index values up to 109. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and Southeast Missouri. * WHEN...Heat Advisory, until 8 PM CDT this evening and a Heat Advisory, from 10 AM to 8 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TNZ002>004-022-300100- /O.CON.KMEG.HT.Y.0006.000000T0000Z-210730T0100Z/ Obion-Weakley-Henry-Benton TN- Including the cities of Union City, Martin, Dresden, Paris, and Camden 251 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 109. * WHERE...Obion, Weakley, Henry and Benton TN Counties. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
843 WWUS74 KMEG 300110 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 810 PM CDT Thu Jul 29 2021 ARZ058-MSZ007-010>012-020>024-300915- /O.EXP.KMEG.EH.W.0001.000000T0000Z-210730T0100Z/ /O.CON.KMEG.EH.W.0002.210730T1500Z-210731T0100Z/ Phillips-Tunica-Coahoma-Quitman-Panola-Tallahatchie-Yalobusha- Calhoun-Chickasaw-Monroe- Including the cities of Helena, West Helena, Tunica, Clarksdale, Marks, Batesville, Charleston, Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona, Amory, and Aberdeen 810 PM CDT Thu Jul 29 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... ...EXCESSIVE HEAT WARNING HAS EXPIRED... * WHAT...Dangerously hot conditions with heat index values up to 112 expected. * WHERE...In Mississippi, Tunica, Coahoma, Quitman, Panola, Tallahatchie, Yalobusha, Calhoun, Chickasaw and Monroe Counties. In Arkansas, Phillips County. * WHEN...From 10 AM to 8 PM CDT Friday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ048-049-MSZ013-015>017-300915- /O.EXP.KMEG.HT.Y.0006.000000T0000Z-210730T0100Z/ /O.CON.KMEG.EH.W.0002.210730T1500Z-210731T0100Z/ St. Francis-Lee AR-Lafayette-Pontotoc-Lee MS-Itawamba- Including the cities of Forrest City, Marianna, Oxford, Pontotoc, Tupelo, and Fulton 810 PM CDT Thu Jul 29 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... ...HEAT ADVISORY HAS EXPIRED... * WHAT...Dangerously hot conditions with heat index values up to 112 expected. * WHERE...In Mississippi, Lafayette, Pontotoc, Lee MS and Itawamba Counties. In Arkansas, St. Francis and Lee AR Counties. * WHEN...From 10 AM to 8 PM CDT Friday. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ ARZ009-018-026>028-035-036-MOZ113-115-MSZ001>006-008-009-014- TNZ001-019>021-048>055-088>092-300915- /O.EXP.KMEG.HT.Y.0006.000000T0000Z-210730T0100Z/ /O.CON.KMEG.HT.Y.0007.210730T1500Z-210731T0100Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden- Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn- Tishomingo-Tate-Prentiss-Union-Lake-Dyer-Gibson-Carroll- Lauderdale-Tipton-Haywood-Crockett-Madison-Chester-Henderson- Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin- Including the cities of Piggott, Corning, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Kennett, Caruthersville, Southaven, Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Senatobia, Booneville, New Albany, Tiptonville, Dyersburg, Humboldt, Milan, Huntingdon, Ripley TN, Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, Germantown, Collierville, Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, and Savannah 810 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... ...HEAT ADVISORY HAS EXPIRED... * WHAT...Heat index values up to 109 expected. * WHERE...Portions of North Mississippi, West Tennessee, East Arkansas and Southeast Missouri. * WHEN...From 10 AM to 8 PM CDT Friday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ TNZ002>004-022-300215- /O.EXP.KMEG.HT.Y.0006.000000T0000Z-210730T0100Z/ Obion-Weakley-Henry-Benton TN- Including the cities of Union City, Martin, Dresden, Paris, and Camden 810 PM CDT Thu Jul 29 2021 ...HEAT ADVISORY HAS EXPIRED... Heat indices will not meet advisory criteria therefore the Heat Advisory is allowed to expire. $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this excessive heat warning went out at Jul 29, 6:09 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Jul 29, 6:09 AM CDT, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
609 AM CDT Thu Jul 29 2021
.UPDATE...Aviation Discussion.
&&
.PREV DISCUSSION... /issued 403 AM CDT Thu Jul 29 2021/
Presently, temperatures are into the mid to upper 70s with patchy
fog along the Tennessee River. Whitesnake sang it best, "Here I
go again..." telling you we have another Heat Advisory for all of
the Mid-South from 10am to 8pm. Temperatures in the mid to upper
90s with heat indices 105F-110F this afternoon.
For Friday, with the high pressure still parked over us temperatures
look to hit the century mark for at least parts of the Mid-South.
With heat index values climbing around the 110F mark some parts of
the area may need an Excessive Heat Warning. This is being watched
closely.
As we head into the weekend, amplification of the ridge over The
Rockies and the trough over the Great Lakes will return us to
northwest flow. A cold front will advance towards the region
Saturday evening. This cold front will do us all a solid by bringing
two things, 1. widespread rain through Sunday into the Monday and 2.
cooler temperatures and lower humidity behind the front. I can't
express in any written words how EXCITED I am at this prospect.
Temperatures only into the upper 80s and low 90s with overnight lows
in the upper 60s and low 70s. This pattern hangs around through
middle of next week, so rain and cooler temperatures look to stick
around through this timeframe.
SMW
&&
.AVIATION...12Z TAFs
Patchy fog at MKL and near TUP should dissipate over the next hour
or two. Otherwise VFR conditions and light, generally west to
southwest, winds expected through the period.
CJC
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Heat Advisory from 10 AM this morning to 8 PM CDT this evening
for Clay-Craighead-Crittenden-Cross-Greene-Lee AR-
Mississippi-Phillips-Poinsett-St. Francis.
MO...Heat Advisory from 10 AM this morning to 8 PM CDT this evening
for Dunklin-Pemiscot.
MS...Heat Advisory from 10 AM this morning to 8 PM CDT this evening
for Alcorn-Benton MS-Calhoun-Chickasaw-Coahoma-DeSoto-
Itawamba-Lafayette-Lee MS-Marshall-Monroe-Panola-Pontotoc-
Prentiss-Quitman-Tallahatchie-Tate-Tippah-Tishomingo-Tunica-
Union-Yalobusha.
TN...Heat Advisory from 10 AM this morning to 8 PM CDT this evening
for Benton TN-Carroll-Chester-Crockett-Decatur-Dyer-Fayette-
Gibson-Hardeman-Hardin-Haywood-Henderson-Henry-Lake-
Lauderdale-Madison-McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Jul 29, 3:12 AM CDT, 7 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 312 AM CDT Thu Jul 29 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-301015- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 312 AM CDT Thu Jul 29 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight A Heat Advisory is in effect until 8 PM this evening for the entire Mid-South. Heat index values up to 109 possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Friday it will be hot and humid once again. Temperatures nearing 100F with heat indices around 110F. Saturday is another hot day where heat advisories may be needed. The latter half of the weekend into next week we look to finally cool down a bit. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 2:51 PM CDT | Excessive Heat Warning | MEG | Calhoun, Chickasaw, Coahoma, Itawamba, Lafayette, Lee and 7 more | 29 hr |
| Jul 29, 2:51 PM CDT | Heat Advisory | MEG | Alcorn, Benton, DeSoto, Marshall, Prentiss, Tate and 3 more | 29 hr |
Nearby
Excessive Heat Warnings in Mississippi, 2021Excessive Heat Warnings in Arkansas, 2021Every excessive heat warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.